# SDR HALA2023032300056

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 10,797 hours, 2,262 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - UPON MORNING STARTUP CHECK, FOUND ENG 2 FIRE LOOP B ON ECAM. PERFORMED TSM 26-12-00-810-806-A FOUND HARNESS 4002WD2 LOOSE. RETIGHTENED. PERFORMED BITE TEST AND TEST OK . NO FAULTS NOTED A/C OK TO CONTINUE.
